# SDR SWAA2025112539061

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8846Q
- Make and model: Boeing 737-8
- Aircraft serial: 67490
- Aircraft time: 9,374 hours, 5,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE PRESSURE GAUGE READING LOW.   R & R SLIDE IAW AMM 25-66-01-401 AND PRD 825-01-01.
